# SDR 01FDEA01089

- Difficulty date: December 18, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N578
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 26,592 hours, 7,828 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR W/N EXTEND WITH GEAR HANDLE PLACED IN DOWN.  RECYCLED AND GEAR EXTENDED.  REMOVED AND REPLACED LANDING GEAR HANDLE PER MM 32-31-02-4.
